MathSciNet Relay Station
MathSciNet bibliographic data
MR2641300 65R20 (45B05 45D05)
Fariborzi Araghi, M. A.; Sadigh Behzadi, Sh. Solving nonlinear Volterra—Fredholm integro-differential equations using the modified Adomian decomposition method. Comput. Methods Appl. Math. 9 (2009), no. 4, 321–331.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement